# SDR MASA20201221136

- Difficulty date: December 15, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313582A
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 24RT FROM FS 333 TO 364 AT MAIN AVIONICS COMPARTMENT.  STRINGER 24RT FROM FS 333 TO 370 WAS REPLACED, PER CRJ900-SRM-51-42-06-001-001-A01.
